A New Stationary Game Equilibrium Induced by Stochastic Group Evolution and Rational Individual Choice
In the present paper, a new approach to equilibrium selection for very general normal form games has been constructed by introducing stochastic optimal stopping theory into classical evolutionary game theory. That is, the new game equilibrium is induced by both stochastic group evolution and decentralized rational individual choice. Moreover, stability of the game equilibrium is confirmed from both time and space dimensions.
|Date of creation:||15 Jan 2012|
|Date of revision:||09 Aug 2012|
|Contact details of provider:|| Postal: |
Web page: http://mpra.ub.uni-muenchen.de
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Aliprantis, C.D. & Camera, G. & Puzzello, D., 2007.
"A random matching theory,"
Games and Economic Behavior,
Elsevier, vol. 59(1), pages 1-16, April.
- Binmore, Ken & Samuelson, Larry & Young, Peyton, 2003. "Equilibrium selection in bargaining models," Games and Economic Behavior, Elsevier, vol. 45(2), pages 296-328, November.
- Antonio Cabrales, 1993.
"Stochastic replicator dynamics,"
Economics Working Papers
54, Department of Economics and Business, Universitat Pompeu Fabra.
- Akihiko Matsui & Kiminori Matsuyama, 1991.
"An Approach to Equilibrium Selection,"
1065, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- L. Samuelson & J. Zhang, 2010. "Evolutionary Stability in Asymmetric Games," Levine's Working Paper Archive 453, David K. Levine.
- Frank Riedel, 2009. "Optimal Stopping With Multiple Priors," Econometrica, Econometric Society, vol. 77(3), pages 857-908, 05.
- Samuelson, Larry & Zhang, Jianbo, 1992. "Evolutionary stability in asymmetric games," Journal of Economic Theory, Elsevier, vol. 57(2), pages 363-391, August.
- Corradi, Valentina & Sarin, Rajiv, 2000. "Continuous Approximations of Stochastic Evolutionary Game Dynamics," Journal of Economic Theory, Elsevier, vol. 94(2), pages 163-191, October.
When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:40586. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht)
If references are entirely missing, you can add them using this form.